Results 1 to 10 of 16
#1 The Party's Over? Study Links Viagra to Skin Cancer
04-09-2014, 06:18 PM
- Join Date
- Jun 2008
Study Links Viagra to Skin Cancer
The blockbuster erectile dysfunction drug Viagra has been linked to an increased risk of skin cancer in a new study published in the Journal of American Medicine that examined 26,000 men.
The risk of melanoma increased by 84% among men who took the drug.
However, scientists involved emphasized that the results of the study are preliminary and men taking Viagra do not necessarily need to stop taking the drug, pending further studies that researchers hope will clarify the initial findings.
“But people who are on the medication and who have a high risk for developing melanoma may consider touching base with their primary care providers,” said Abrar Qureshi, co-author of the study and chair of the dermatology department in the Warren Alpert Medical School at Brown University.
|« Previous Thread | Next Thread »|